Shintani lifts of nearly holomorphic modular forms

Yingkun Li*, Shaul Zemel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we compute the Fourier expansion of the Shintani lift of nearly holomorphic modular forms. As an application, we deduce modularity properties of generating series of cycle integrals of nearly holomorphic modular forms.

Original languageAmerican English
Pages (from-to)1446-1492
Number of pages47
JournalCanadian Journal of Mathematics
Volume75
Issue number5
DOIs
StatePublished - 19 Oct 2023

Bibliographical note

Publisher Copyright:
© The Author(s), 2022. Published by Cambridge University Press on behalf of The Canadian Mathematical Society.

Fingerprint

Dive into the research topics of 'Shintani lifts of nearly holomorphic modular forms'. Together they form a unique fingerprint.

Cite this